MAUDE Adverse Event Report: RADIOMETER MEDICAL APS AQURE

RADIOMETER MEDICAL APS AQURE
Model Number 933-599
Medical Device Problem Codes Computer Software Problem (1112); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint reference: (b)(4).According to the complaint, the result values did not match after unit conversion factor was applied between the analyzer patient data logs and aqure (serial number: (b)(6)).Out of 583 results, 21 of them did not match.This was not used during treatment of patients.
 
Additional Manufacturer Narrative
Date of event is estimated based on date received by manufacturer.
 
Additional Manufacturer Narrative
It was confirmed by the customer that the analyzer nor the software had failed.Hence the root cause is no malfunction, and the analyzer had worked as intended.Therefore, this incident does not meet the criteria for a reportable mdr.

Brand Name
AQURE
Common Device Name
AQURE
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key23050156
Report Number3002807968-2025-00116
Device Sequence Number9665572
Product Code OUG
UDI-Device Identifier05700699335999
UDI-Public(01)05700699335999
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPTED
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number933-599
Device Catalogue Number933-599
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown